# SDR SWAA2024012544565

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 21,966 hours, 10,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dragging
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - L2 DOOR SLIDE GIRT DRAGGING ON THE DOORWAY<[01] RE-PACKED PASSENGER CABIN L2 DOOR SLIDE GIRT REF AMM 25-66-01.;[02] REMOVED AND REPACKED PASSENGER CABIN L2 ESCAPE SLIDE REF MT 725-61-06.
